# SDR CALA2021041600473

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,098 hours, 33,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: D5227902620451
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERG. EXIT DOOR (Z834) L/H LOAD TRANSMITTER CRACKED. REF TO PEMCO NR 10670.0167 REMOVED AND REPLACED L/H AFT EMER, DOOR LOAD TRANSMITTER (SEGMEN T) IAW A320 SRM 51-42-11 AND 51-44-11. ALODINED, PRIMED AND TOPL OCATED REPAIR AREA IAW A320 SRM 51-21-11 AND SRM 51-23-11 AND AI RBUS DRAWING D522.79040. COMPLETED BY P174, INSP BY Q910, ENTERE D BY V928371. WORK HAS BEEN ACCOMPLISHED AND INSPECTED. COMPLETED BY P174. INS P BY Q910. APPROVED BY INSP Q911.
